RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 4, Pages 549–552 (Mi zvmmf1691)  

This article is cited in 1 scientific paper (total in 1 paper)

On the gradient method in a Hilbert space in the case of nonisolated minima

A. F. Izmailov, A. A. Tret'yakov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (650 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:4, 521–524

Bibliographic databases:

Document Type: Article
UDC: 519.853.62
MSC: Primary 90C48; Secondary 90C52, 46N10
Received: 21.04.1998

Citation: A. F. Izmailov, A. A. Tret'yakov, “On the gradient method in a Hilbert space in the case of nonisolated minima”, Zh. Vychisl. Mat. Mat. Fiz., 39:4 (1999), 549–552; Comput. Math. Math. Phys., 39:4 (1999), 521–524

Citation in format AMSBIB
\Bibitem{IzmTre99}
\by A.~F.~Izmailov, A.~A.~Tret'yakov
\paper On the gradient method in a Hilbert space in the case of nonisolated minima
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 4
\pages 549--552
\mathnet{http://mi.mathnet.ru/zvmmf1691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691374}
\zmath{https://zbmath.org/?q=an:0964.90058}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 4
\pages 521--524


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1691
  • http://mi.mathnet.ru/eng/zvmmf/v39/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Smyrlis G., Zisis V., “Local convergence of the steepest descent method in Hilbert spaces”, J Math Anal Appl, 300:2 (2004), 436–453  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:99
    Full text:36
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019